{"product_id":"beechams-flu-plus-caplets-cold-flu-relief-medicine-for-adults-with-paracetamol-16s","title":"Beechams Flu Plus Caplets, Cold \u0026 Flu Relief Medicine for adults, with Paracetamol, 16s","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eParacetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches ; pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses. 1. When cold and flu leaves you with a foggy head, Beechams Flu Plus Caplets help relieve the symptoms of your cold so you can think clearly again 2. Relief of symptoms associated with pain, nasal congestion and headache 3. Powerful and effective cold and flu relief 4. Non-drowsy 5. For cold and flu relief. Always read the label. \u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. Consult your doctor: Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. If you suffer from kidney or liver disease. Do not take with other flu, cold or decongestant product and avoid excessive intake of caffeine.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003ePo Box 89 Brentford Middlesex Tw8 9Gs\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e When cold and flu leaves you with a foggy head, Beechams Flu Plus Caplets help relieve the symptoms of your cold so you can think clearly again \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Relief of symptoms associated with pain, nasal congestion and headache \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Powerful and effective cold and flu relief \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Non-drowsy \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e For cold and flu relief. Always read the label. \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eBeechams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e0.02 Kilograms\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e18 x 88 x 72 millimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eCold and Flu Control\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eCold\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eParacetamol\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eCapsule\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAll\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_use_body_part\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUse for\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eHead\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"C\u0026F CAPLETS 16","offer_id":57318937526650,"sku":null,"price":3.2,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/71m12hN6DML._AC_SL1500.jpg?v=1790621648","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/beechams-flu-plus-caplets-cold-flu-relief-medicine-for-adults-with-paracetamol-16s","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}